# SDR 2008UALA02706

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 44,082 hours, 31,724 cycles
- Engine: Ge CFM56*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Pneumatic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO WING BODY OVERHEAT WARNING.  FOUND PNEUMATIC LEAK JUST INBOARD OF NR 1 ENGINE PYLON AT CLAMP.  REPLACED CLAMP.
